# SDR 2005FA0000724

- Difficulty date: May 3, 2005
- Submitted: May 16, 2005
- Operation: General aviation
- Aircraft: N130BV
- Make and model: Piper PA-31-350
- Aircraft serial: 317952216
- System (JASC): 2140 · Heating System
- Part: Pressure Switch
- Condition: Failed
- Location: Cabin Heat
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING AD ON THE AFFECTED HEATER IAW SB A-103.  UPON COMPLETION OF THE PRESSURE DECAY TEST, PERFORMED AND OPS TEST OF AIR PRESSURE SWITCH.  FOUND THE SWITCH FAILED IN A CONTACT CLOSED CONDITION.  UPON REMOVING THE SWITCH, NOTICED IT WAS A 94E42-1 SWITCH.  THIS IS THE PN THAT (ACCORDING TO SB A-103) HAS BEEN REDESIGNED TO ELIMINATE THE NOTED FAILURE MODE OF OLD SWITCH AND UPGRADE OLDER TECHNOLOGY HEATERS.(K)
